Jun 17, 2005
I was looking on medcohealth.com and it was saying that one possible side effect of combivir is hair loss. Is that common?
| Response from Dr. Young
Thanks for your post.
I've never seen hair loss that was attributed to Combivir, and is not thought to be a common side effect of the medication. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- White Bumps On Penis Worried It Could Be AIDS
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.